Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on abelian groups


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 937-938
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0059270-5
MathSciNet review: 0059270
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Speiser, Die Theorie der Gruppen von endlichen Ordnung, 2d ed., Berlin, 1927.
  • [2] T. Vijayaraghavan and S. Chowla, On complete residue sets, Quart. J. Math., Oxford Ser. 19 (1948), 193–199. MR 0028350

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0059270-5
Article copyright: © Copyright 1953 American Mathematical Society